Please use this identifier to cite or link to this item:
For citation please use:
Main Title: Existence results for double phase problems depending on Robin and Steklov eigenvalues for the p-Laplacian
Author(s): Manouni, Said El
Marino, Greta
Winkert, Patrick
Type: Article
Abstract: In this paper we study double phase problems with nonlinear boundary condition and gradient dependence. Under quite general assumptions we prove existence results for such problems where the perturbations satisfy a suitable behavior in the origin and at infinity. Our proofs make use of variational tools, truncation techniques and comparison methods. The obtained solutions depend on the first eigenvalues of the Robin and Steklov eigenvalue problems for the p-Laplacian.
Subject(s): convection term
double phase operator
multiplicity results
nonlinear boundary condition
Robin eigenvalue problem
Steklov eigenvalue problem
Issue Date: 29-Jul-2021
Date Available: 12-Nov-2021
Language Code: en
DDC Class: 510 Mathematik
Journal Title: Advances in Nonlinear Analysis
Publisher: De Gruyter
Volume: 11
Issue: 1
Publisher DOI: 10.1515/anona-2020-0193
Page Start: 304
Page End: 320
EISSN: 2191-950X
ISSN: 2191-9496
TU Affiliation(s): Fak. 2 Mathematik und Naturwissenschaften » Inst. Mathematik
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
Format: Adobe PDF | Size: 437.75 kB
DownloadShow Preview

Item Export Bar

This item is licensed under a Creative Commons License Creative Commons